Recent developments in asymptotics obtained via integral representations of Stieltjes-transform type

WGC Boyd

Research output: Chapter in Book/Report/Conference proceedingConference Contribution (Conference Proceeding)

Translated title of the contributionRecent developments in asymptotics obtained via integral representations of Stieltjes-transform type
Original languageEnglish
Title of host publicationUnknown
Pages1 - 30
Volume1996, Oct
Publication statusPublished - 1996

Bibliographical note

Conference Proceedings/Title of Journal: Res Inst Math Sciences, Kyoto, Japan: Alg Anal of Sing Perturb

Cite this